The multiplier for the weak McShane integral
Mathematica Bohemica, Tome 144 (2019) no. 1, pp. 13-24 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

The multiplier for the weak McShane integral which has been introduced by M. Saadoune and R. Sayyad (2014) is characterized.
The multiplier for the weak McShane integral which has been introduced by M. Saadoune and R. Sayyad (2014) is characterized.
DOI : 10.21136/MB.2018.0044-17
Classification : 26A39, 28B05, 46G10
Keywords: McShane integral; weak McShane integral; multiplier
@article{10_21136_MB_2018_0044_17,
     author = {Sayyad, Redouane},
     title = {The multiplier for the weak {McShane} integral},
     journal = {Mathematica Bohemica},
     pages = {13--24},
     year = {2019},
     volume = {144},
     number = {1},
     doi = {10.21136/MB.2018.0044-17},
     mrnumber = {3934195},
     zbl = {07088833},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/MB.2018.0044-17/}
}
TY  - JOUR
AU  - Sayyad, Redouane
TI  - The multiplier for the weak McShane integral
JO  - Mathematica Bohemica
PY  - 2019
SP  - 13
EP  - 24
VL  - 144
IS  - 1
UR  - http://geodesic.mathdoc.fr/articles/10.21136/MB.2018.0044-17/
DO  - 10.21136/MB.2018.0044-17
LA  - en
ID  - 10_21136_MB_2018_0044_17
ER  - 
%0 Journal Article
%A Sayyad, Redouane
%T The multiplier for the weak McShane integral
%J Mathematica Bohemica
%D 2019
%P 13-24
%V 144
%N 1
%U http://geodesic.mathdoc.fr/articles/10.21136/MB.2018.0044-17/
%R 10.21136/MB.2018.0044-17
%G en
%F 10_21136_MB_2018_0044_17
Sayyad, Redouane. The multiplier for the weak McShane integral. Mathematica Bohemica, Tome 144 (2019) no. 1, pp. 13-24. doi: 10.21136/MB.2018.0044-17

Cité par Sources :